# SDR N6WA20240417001

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10230
- Aircraft time: 41,886 hours, 30,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Row 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 PHOTOLUMINESCENT SAFETY ESCAPE PATH LIGHTING STRIP MISSING.  INSTALLED R/H FWD PHOTOLUMINESCENT STRIP IAW CRJ 550 AMM 33-51-01
